MathSciNet Relay Station
MathSciNet bibliographic data
MR959209 (89m:58160) 58F15 (28D20 58F17 58F22)
Katsuda, Atsushi; Sunada, Toshikazu Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 73–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement